American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Jack K. Hale. Continuous dynamical systems. Math. Surveys Monogr. 25 (2010) 35-60.
Book volume table of contents   
View Article: PDF

[2] Jack K. Hale. Introduction. Math. Surveys Monogr. 25 (2010) 1-7.
Book volume table of contents   
View Article: PDF

[3] Jack K. Hale. Discrete dynamical systems. Math. Surveys Monogr. 25 (2010) 8-34.
Book volume table of contents   
View Article: PDF

[4] Jack K. Hale. Applications. Math. Surveys Monogr. 25 (2010) 61-178.
Book volume table of contents   
View Article: PDF

[5] Jack K. Hale. Asymptotic Behavior of Dissipative Systems. Math. Surveys Monogr. 25 (2010) MR MR941371.
Book volume table of contents   

[6] J. J. Sánchez-Gabites and J. M. R. Sanjurjo. On the topology of the boundary of a basin of attraction. Proc. Amer. Math. Soc. 135 (2007) 4087-4098. MR 2341961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Judy Kennedy and James A. Yorke. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001) 2513-2530. MR 1707195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. C. Martín and L. Mora. $C^2$-perturbations of Hopf's bifurcation points and homoclinic tangencies . Proc. Amer. Math. Soc. 128 (2000) 1241-1245. MR 1637404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Astels. Thickness measures for Cantor sets. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 108-111. MR 1701889.
Abstract, references, and article information   
View Article: PDF

[14] S. Astels. Cantor sets and numbers with restricted partial quotients. Trans. Amer. Math. Soc. 352 (2000) 133-170. MR 1491854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Guo-Cheng Yuan and James A. Yorke. An open set of maps for which every point is absolutely nonshadowable. Proc. Amer. Math. Soc. 128 (2000) 909-918. MR 1623005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sebastian J. Schreiber. Successional stability of vector fields in dimension three. Proc. Amer. Math. Soc. 127 (1999) 993-1002. MR 1641101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Naoya Sumi. A class of differentiable toral maps which are topologically mixing. Proc. Amer. Math. Soc. 127 (1999) 915-924. MR 1469436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yongluo Cao. The transversal homoclinic points are dense in the codimension-$1$ Hénon-like strange attractors. Proc. Amer. Math. Soc. 127 (1999) 1877-1883. MR 1487360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Grinfeld and A. Novick-Cohen. The viscous Cahn-Hilliard equation: Morse decomposition and structure of the global attractor. Trans. Amer. Math. Soc. 351 (1999) 2375-2406. MR 1650085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Janusz Mierczynski. On smoothness of carrying simplices. Proc. Amer. Math. Soc. 127 (1999) 543-551. MR 1606000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ming-Chia Li. Structural stability on basins for numerical methods. Proc. Amer. Math. Soc. 127 (1999) 289-295. MR 1469420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. Diamond, P. Kloeden, V. Kozyakin and A. Pokrovskii. Monotonic dynamical systems under spatial discretization. Proc. Amer. Math. Soc. 126 (1998) 2169-2174. MR 1443379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Brian R. Hunt. The Hausdorff dimension of graphs of Weierstrass functions. Proc. Amer. Math. Soc. 126 (1998) 791-800. MR 1452806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mike Hurley. Lyapunov functions and attractors in arbitrary metric spaces. Proc. Amer. Math. Soc. 126 (1998) 245-256. MR 1458880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tomáš Gedeon. Cyclic feedback systems. Memoirs of the AMS 134 (1998) MR 1432140.
Book volume table of contents   

[27] Károly Simon. The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients. Proc. Amer. Math. Soc. 125 (1997) 1221-1228. MR 1350964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marcy Barge, Karen Brucks and Beverly Diamond. Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996) 3563-3570. MR 1363409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher McCord and Konstantin Mischaikow. On the global dynamics of attractors for scalar delay equations. J. Amer. Math. Soc. 9 (1996) 1095-1133. MR 1354959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mike Hurley. Generic homeomorphisms have no smallest attractors . Proc. Amer. Math. Soc. 123 (1995) 1277-1280. MR 1273500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3